# SDR CAL960363

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295-340
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND SKIN CORRODED AT STA 295 TO STA 340, STR 18R TO STR 19R.  THE CORRODED SKIN WAS REMOVED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.  (X)
